# SDR CALA2021090801531

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 31,138 hours, 2,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1186007
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AHM DETECTED WELS MMSG {33-11727}CLASS 27 - DOOR 3 LH AFT SEAT REMOTE WCU LAMP DRIVER POWER CIRCUIT IS FAILED REF TO REPLACE WCU. M3351WG01 (CLASS27) @ SEAT 31D.CLASS NO.27 WCU REPLACED AND PERFORMED WCU ONBOARD DATA LOADING FOUND NORMAL. THEN PERFORMED WCU INSTAL LATION TEST. THE RESULT FOUND NORMAL. REFER AMM.
